# SDR COMA0060998

- Difficulty date: December 4, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 6,222 hours, 6,353 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Aileron Config
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG AILERONS AND CONFIG SPOILERON WARNING DURING TAKE OFF.  COULD NOT DUPLICATE.  SYSTEM CHECK NORMAL.
